FICPI AUSTRALIA

2023 ANNUAL GENERAL MEETING

Are you stuck in the Status Quo?

"Creativity is intelligence having fun." - Albert Einstein

Arrival Gathering Thursday Evening 27 July 2023
Full-day Conference Friday 28 July 2023 and
Half-day Conference Saturday, 29 July 2023, one session and the AGM.
Optional Excursion Day Sunday 30 July 2023

Eos by Sky City Festival Drive, Adelaide SA

Thursday, 27	Location			
14.30 - 18.00 18.30 - 20.00 20.00 - 22:30	Arrive, register (earliest check-in 2:00 pm) Welcome drinks and canapés Dinner	Eos Ninth Floor Restaurant Balcony Eos Ninth Floor Restaurant		
Friday, 28 Ju	uly 2023			
7:00 - 9:00	Breakfast (\$30 additional to room rate)	iTL Kitchen		
9.00 – 10.30 (1.5 hrs)	Working Session – "Data Breaches and Data Security - are you ready? Best to think it is going to happen. (Chair: Bill McFarlane) Speakers: Philip Heuzenroeder General Counsel IPH of Tee Tan, CIO IPH Group Daniel Kiley, Partner, HWL Ebsworth Adel.	SkyCity Ballroom West Group		
10.30 – 11.00	Morning Tea	Outside Meeting Room		
11.00 – 12:30 (1.5 hrs)	Working Session – "Traditional Knowledge" – is it (Chair: Ronelle Geldenhuys) Speaker: Michael Schwager, Director General, IP A			
12.30 - 14.00	Lunch (accompanying persons invited)	SkyCity Ballroom West		
14.00 – 15.30 (1.5 hrs)	Working Session – "AI, Chat GPT, and Technology is this all just a fad? – is my job at risk? – how do y that?" (Chair: Christian Schieber) Speakers: James Wan, James Wan & Co Evana Wright, UTS			
15.30 – 15.45	Afternoon Tea	Outside Meeting Room		
15.45 – 17.15 (1.5 hrs)	Working Session "People and Work" - Culture and Policies (Chair: Alyssa Telfer/Rohan Wallace) Panel: FICPI members from a cross-section of firms	SkyCity Ballroom West		
19.00 –	Annual Dinner	2KW Rooftop Restaurant		

(#2 King William Street, a short walk from the hotel)

FICPI AUSTRALIA 2023 ANNUAL GENERAL MEETING PROGRAM

Are you stuck in the Status Quo? "Creativity is intelligence having fun" Albert Einstein

Saturday, 29 July 202	23	02	20	v	[u]	J	29	v,	da	ır	tu	Sŧ
-----------------------	----	----	----	---	-----	---	----	----	----	----	----	----

Location

7.00-9.00 Breakfast (additional to room rate) iTL Kitchen

9.00 – 11.00 Working Session – "Diversity and Inclusion" – is this just SkyCity Ballroom West

woke?"

(2.0 hrs) (Chair: Ronelle Geldenhuys)

Speakers: Jessica Lee from Griffith Hack

Maryam Tabari from Chrysiliou IP

Leigh Guerin from Phillips Ormonde Fitzpatrick

11.30 – 13.00 Annual General Meeting – for FICPI members only

SkyCity Ballroom West

and International and CET activity round-up

(1.5 hrs)

13.00 – 15.30 Long Lunch – (accompanying persons invited) Walking distance

Sean's Kitchen Attic Room -Part of the Refurbished

Adelaide Train Station

15.30 - 19.00 Free Afternoon

19.00 – 23.00 Dinner - At own expense -suggestions to be supplied Walking distance

Sunday, 30 July 2023

7:00-9:00 Breakfast (additional to room rate) iTL Kitchen

9:00 – 15.30 Excursion – "Adelaide at its Best" Limited Numbers Meet in Lobby

9:00 am Walk to North Terrace via River Torrens and Botanic

Gardens

10:30 am Taxis/Uber to-Penfolds Magill Estate

11:00 am Premium Wine Tasting and Tour of Penfolds Cellars Magill Estate Kitchen Sit-down meal with paired wines

16.30-16.45 Return to Eos Hotel at about 4:30 pm

Monday, 31 July 2023

7:00-9:00 Breakfast (additional to room rate) iTL Kitchen

Check-out before 10:00 am

Departure from Eos SkyCity - pleasant Travels